MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 COBAS C 502 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 COBAS C 502 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964067001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ca2 reagent lot number was 92646101 with an expiration date of 28-feb-2027.The gluc3 reagent lot number was 92618001 with an expiration date of 28-feb-2027.Reagent issues were excluded as the customer had no further issues, and the correct repeat result was received using the same reagent.The field service engineer (fse) found leaky vacuum tubes and replaced them.The module was operating within specification.The investigation determined that the issue found by the fse was the root cause of the event.
 
Event or Problem Description
The initial reporter questioned the results for multiple patient samples and multiple assays on a cobas 8000 cobas c 502 module.Discrepant results were provided for 3 patient samples tested for glucose hk gen.3 (gluc3) and calcium gen.2 (ca2).Sample 1 initial ca2 result was 5.3 mg/dl with a data flag.The repeat result was 9.3 mg/dl."sample 4" initial gluc3 result was 17 mg/dl.The repeat result was 111 mg/dl."sample 5" initial gluc3 result was 40 mg/dl.The repeat result was 91 mg/dl.

Brand Name
COBAS 8000 COBAS C 502 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25531346
Report Number1823260-2026-02387
Device Sequence Number9175140
Product Code JJE
UDI-Device Identifier04015630928354
UDI-Public04015630928354
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964067001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown